MathSciNet Relay Station
MathSciNet bibliographic data
MR2811282 (2012e:46152) 46L85 (19K99 54E35)
Wright, Nick Simultaneous metrizability of coarse spaces. Proc. Amer. Math. Soc. 139 (2011), no. 9, 3271–3278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement